# SDR CA110215002

- Difficulty date: February 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: KB27133
- Condition: Damaged
- Location: Hyd System
- Part time: 46,717 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT THE ACFT EXPERIENCED A LARGE FUEL IMBALANCE IN CRUISE FLIGHT DUE TO A RT ENGINE FUEL LEAK.  THE ACFT DECLARED AN EMERGENCY AND DIVERTED.  WHEN THEY ARRIVED THE RT FUEL QUANTITY WAS 1500 KG LESS THAN THE LT.  AN O-RING WAS FOUND LEAKING AT THE RT HP FUEL PUMP FEED LINE. THE O-RING WAS REPLACED AND THE ACFT RETURNED TO SERVICE. THE RT HP FUEL PUMP HAD BEEN REPLACED ON 9 FEB 11 AND LEAK CHECKS CARRIED OUT, NEW O-RINGS WERE USED. THE ACFT HAD FLOWN 6 LEGS SINCE THE PUMP CHANGE, PRIOR TO THE OCCURRENCE FLIGHT. A/C TIMES: TSN 46717, CSN 14812. THE HP FUEL PUMP WAS REPLACED ON 9 FEB 11 AT A/C TIMES: TSN 46696, CSN 14805.
